okay so i went to get tested and found out that i had chyamida and ghoerra, and i got treated but nw i have these 4 small red blisters on the lips of my vagina and it is so pain ful when i pee....i have know clue wat is going on and i am scared that it could be something like herpes....can some one help me
Welcome to the MedHelp forum!
The appearance of ‘red blisters on my vagina’ in presence of a history of unprotected sex should be investigated for genital herpes, which is a STD. The other STDs which should also be thought of are chancroid, syphilis, molluscum contagiosum, and venereal warts.
The other possibilities are allergy to something that came in contact with this area like soap, powder, shaving blade, undergarments etc. It can also be a vaginal fungal infection, which does not itch initially. Simple bacterial infection, atopic dermatitis and some forms of eczema too can cause these symptoms.
It is difficult to comment beyond this without examining the lesions. Discuss these possibilities with your gynecologist.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
It could just be and allergic reaction depending on how you were treated you should ask your docter for something else. the reason that it hurts when you pee is because your pee is acidic its like putting lemons juice in your eye
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.